Jump to content

Search the Community

Showing results for tags 'Emotional Blunting'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. In brief: in 2017 took bupropion 150mg 5 days, 300mg 8 days and very abruptly experienced pain in testicles, loss of libido, 80% ED, genital and other skin numbness. Stopped due to this ct and ran into a terrible state including total anhedonia, deep amotivation, loss of appetite, loss of tiredness and panic-like anxiety for multiple weeks. 11 months later no real improvements beside less anxiety, using remeron 15mg and getting some sleep. All in all very wide and disastrous symptoms. So bad, had to leave job and basically have been in bed ever since. Nothing feels and motivates. Lately a
  2. Hello Everybody from the community, I would like to share my story where I was diagnosed with drug induced delusions. I was put on anti psychotics Zyprexa and Invega for 8 months starting January until September. I have quit cold turkey about 2 months ago after suffering from emotional blunting, social withdrawal anhedonia and lost my ability to communicate and socialize. Since then I have not really suffered much withdrawal effects except anxiety which has significantly decreased. However, I still suffer from anhedonia and emotional blunting and cannot enjoy things that I used to in the past
  3. I'm working on a book on antidepressants and intimacy - Regaining The Edge. We all know that antidepressants can blunt emotions and cause physical side effects, many of which interfere with intimate relationships directly (sexual side effects) and indirectly (e.g.., weight gain, nausea, diarrhoea, etc...). I want to fill the book with people's stories, the wisdom of experience. I am interested in strategies that worked to manage these side effects (and why and how they worked), as well as highlighting the daily struggle that many of us being treated for depression and other mental ills fac
  4. Hi everyone. I wonder if anyone could tell me how long it took to get your emotions/sexuality back after stopping ssris. I’m currently 17 months off sertraline and I’ve seen windows of my emotions returning, but for the most part I’m constantly empty, flat and anhedonic. I’ve been suicidal because of both this and pssd, which go hand in hand. I can’t live like this. I took the drug for 16 months in case anyone is wondering. I’m hoping someone can give me some information about when their emotions started to come back. Or, if you are 10 years out and you still have anhedonia (just like I know q
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy